# SDR SWIA202164600

- Difficulty date: December 17, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* MOUNT PLATE AT APPROX. FS586 STGR24L-STGR23L HAS MULTIPLE AREAS OF CORROSION (MARKED)     (C-CHECK RO 2/22/2022)    REMOVED AND REPLACED MOUNT PLATE AT STGR24L Â€“ STGR23L, FS586. REF: DWG. SH670-33600 REV AD BOMBARDIER INC. DATED 1997-04, CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01. SEE CONT. CARD FOR MORE DETAIL.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
